# SDR SIMA20250912002

- Difficulty date: September 12, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N749BM
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000133
- Aircraft time: 40,191 hours, 29,897 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND R 2 SERVICE DOOR EMERGENCY EXIT LOCATOR SIGN INOP TROUBLESHOT PER FIM TASK 33-50-00-810-816-A RAR EMERGENCY BATTERY POWER SUPPLY IAW AMM 33-50-01 OPS CHECK GOOD
